# SDR QXEA2014121201071

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 32,216 hours, 33,721 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 31001LD04E004
- Condition: Failed
- Location: Solenoid Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR AMBER DOOR LIGHTS TOOK 60 SECONDS TO CLOSE AFTER GEAR SELECTED DOWN. ALL OTHER INDICATION NORMAL. FERRIED ACFT FOR REPAIRS.  REMOVED NLG SOLENOID SEQUENCE VALVE INLINE FILTERS IAW AMM TASK 32-31-71-000-801, STEPS 4.B.3 AND 4.  FUNCTIONALLY TESTED LANDING GEAR PRIMARY EXTENSION RETRACTION SYS IAW AMM TASK 32-31-00-720-801, STEPS 1-3, AND 4.B-5.  4.A.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
